Translator Disclaimer
September, 2003 Slopes of hypergeometric systems of codimension one
María Isabel Hartillo
Rev. Mat. Iberoamericana 19(2): 455-466 (September, 2003).

Abstract

We describe the slopes, with respect to the coordinates hyperplanes, of the hypergeometric systems of codimension one, that is when the toric ideal is generated by one element.

Citation

Download Citation

María Isabel Hartillo. "Slopes of hypergeometric systems of codimension one." Rev. Mat. Iberoamericana 19 (2) 455 - 466, September, 2003.

Information

Published: September, 2003
First available in Project Euclid: 8 September 2003

zbMATH: 1058.35008
MathSciNet: MR2023195

Subjects:
Primary: 32C38
Secondary: 13N10, 13P10, 33C80, 34M35

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.19 • No. 2 • September, 2003
Back to Top